# SDR CA060509001

- Difficulty date: May 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 10,875 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 122101015
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT IB FLAP TRACK, FWD ANGLES, AGAINST SPAR FOUND CRACKED AT BEND RADIUS, LOWER END. (TC NR 20060509001)
